MathSciNet Relay Station
MathSciNet bibliographic data
MR396854 (53 #714) 22E45
Schmid, Wilfried On the characters of the discrete series. The Hermitian symmetric case. Invent. Math. 30 (1975), no. 1, 47–144.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement